On the area of the circles covered by a random walk

P. Erdős, P. Révész

Research output: Contribution to journalArticle

3 Citations (Scopus)

Abstract

The area of the largest circle around the origin completely covered by a simple symmetric plane random walk is investigated.

Original languageEnglish
Pages (from-to)169-180
Number of pages12
JournalJournal of Multivariate Analysis
Volume27
Issue number1
DOIs
Publication statusPublished - 1988

Fingerprint

Random walk
Circle

Keywords

  • covered circle
  • random walk on the plane
  • strong laws

ASJC Scopus subject areas

  • Statistics, Probability and Uncertainty
  • Numerical Analysis
  • Statistics and Probability

Cite this

On the area of the circles covered by a random walk. / Erdős, P.; Révész, P.

In: Journal of Multivariate Analysis, Vol. 27, No. 1, 1988, p. 169-180.

Research output: Contribution to journalArticle

@article{7d0631f22a854001bcf8ce48512347ee,
title = "On the area of the circles covered by a random walk",
abstract = "The area of the largest circle around the origin completely covered by a simple symmetric plane random walk is investigated.",
keywords = "covered circle, random walk on the plane, strong laws",
author = "P. Erdős and P. R{\'e}v{\'e}sz",
year = "1988",
doi = "10.1016/0047-259X(88)90123-6",
language = "English",
volume = "27",
pages = "169--180",
journal = "Journal of Multivariate Analysis",
issn = "0047-259X",
publisher = "Academic Press Inc.",
number = "1",

}

TY - JOUR

T1 - On the area of the circles covered by a random walk

AU - Erdős, P.

AU - Révész, P.

PY - 1988

Y1 - 1988

N2 - The area of the largest circle around the origin completely covered by a simple symmetric plane random walk is investigated.

AB - The area of the largest circle around the origin completely covered by a simple symmetric plane random walk is investigated.

KW - covered circle

KW - random walk on the plane

KW - strong laws

UR - http://www.scopus.com/inward/record.url?scp=45449124782&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=45449124782&partnerID=8YFLogxK

U2 - 10.1016/0047-259X(88)90123-6

DO - 10.1016/0047-259X(88)90123-6

M3 - Article

VL - 27

SP - 169

EP - 180

JO - Journal of Multivariate Analysis

JF - Journal of Multivariate Analysis

SN - 0047-259X

IS - 1

ER -